MathSciNet Relay Station
MathSciNet bibliographic data
MR2786554 (2012d:47104) 47B47 (46A45 46B45 47B10 47L20)
Kaftal, Victor; Weiss, Gary $B(H)$ lattices, density and arithmetic mean ideals. Houston J. Math. 37 (2011), no. 1, 233–283.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement